Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 12, 2006, 1:48 PM CST for Crawford County, Jasper County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2006, 1:48 PM CST (19:48 UTC)
- Expired
- Mar 12, 2006, 2:30 PM CST
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 121948 SVRILX ILC033-079-122045- /O.NEW.KILX.SV.W.0030.060312T1948Z-060312T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 148 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS. SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS. * UNTIL 245 PM CST * AT 144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR WEST LIBERTY...OR ABOUT 9 MILES SOUTHEAST OF NEWTON...AND WAS MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... OBLONG... HARDINVILLE... ROBINSON... NEW HEBRON... EATON... FLAT ROCK... PALESTINE... HUTSONVILLE... OTHER LOCATIONS IN THE WARNING INCLUDE...STOY...STE. MARIE...WILLOW HILL AND WEST YORK. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3893 8821 3886 8816 3886 8755 3917 8768 $$ BARKER
2 follow-up statements
000 WWUS53 KILX 122006 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 206 PM CST SUN MAR 12 2006 ILC079-122016- /O.CAN.KILX.SV.W.0030.000000T0000Z-060312T2045Z/ JASPER- 206 PM CST SUN MAR 12 2006 ...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY HAS BEEN CANCELLED... AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3905 8795 3886 8795 3886 8755 3917 8768 $$ ILC033-122045- /O.CON.KILX.SV.W.0030.000000T0000Z-060312T2045Z/ CRAWFORD- 206 PM CST SUN MAR 12 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR CRAWFORD COUNTY... AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR OBLONG...OR ABOUT 8 MILES WEST OF ROBINSON...MOVING NORTHEAST AT 50 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... HUTSONVILLE. PALESTINE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3905 8795 3886 8795 3886 8755 3917 8768 $$ BARKER
000 WWUS53 KILX 122030 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CST SUN MAR 12 2006 ILC033-122040- /O.CAN.KILX.SV.W.0030.000000T0000Z-060312T2045Z/ CRAWFORD- 230 PM CST SUN MAR 12 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY HAS BEEN CANCELLED... AT 227 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3905 8795 3886 8795 3886 8755 3917 8768 $$ BARKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 12:10 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 12, 12:10 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1210 PM CST SUN MAR 12 2006 .DISCUSSION... UPDATED THE FORECAST FOR TODAY WATCH WEST OF I-57 THIS AFTERNOON AND EVENING UNTIL 10 PM. DEVELOPING AREA OF STRONG TO SEVERE CONVECTION ALONG WARM FRONT OVER NORTHENR MO/SOUTHERN IA AND FAR EAST AT PITTSFIELD AND QUINCY IN WEST CENTRAL IL AND RACING EAST AT 50 MPH. SURFACE MAP SHOWS 998 MB LOW PRESSURE OVER CO WITH ITS WARM FRONT EXTENDING EAST ACROSS CENTRAL MO/SE IL JUST NORTH OF I-70 AND BEGINNING TO PUSH NORTH INTO CENTRAL IL. DRYLINE EXTENDING SOUTH ACROSS WESTERN KS/OK/TX. DEWPOINTS ALREADY IN THE LOWER 60S IN THE WARM SECTOR OF SE IL. STRONG SHORT WAVE OVER THE CENTRAL ROCKIES TO EJECT NE AND BRING STRONG SURFACE LOW NE INTO WESTERN IOWA BY MIDNIGHT. THIS TO PULL WARM FRONT NORTH ACROSS CENTRAL IL THIS AFTERNOON WITH COLD FRONT PULLING EAST THROUGH IL OVERNIGHT. WARM FRONT TO BE FOCUS OF SEVERE WEATHER THIS AFTERNOON WITH SPC CONTINUING HIGH RISK WEST OF I-57 WHERE TORNADO WATCH IN EFFECT UNTIL 10 PM. && .PREV DISCUSSION... FIRST WAVE OF SEVERE WEATHER FOR THE WEEKEND STILL UNDERWAY ACROSS THE OHIO RIVER VALLEY AND BACK INTO SRN MO. SFC LOW EXITING OUT TO THE NE ACROSS SRN LAKE MI. HIGH PRESSURE TRYING TO BUILD IN OVER THE UPPER MIDWEST. MAIN FORECAST ISSUES ARE THE NEXT ROUND OF SEVERE WEATHER SUNDAY EVENING AND INTO THE OVERNIGHT HOURS...AND ANOTHER SYSTEM WED NIGHT INTO THURSDAY. MODELS IN ENOUGH AGREEMENT IN THE SHORT TERM...THOUGH THE GFS IS SLIGHTLY SLOWER...GOING FOR A BLEND OF THE QUICKER MODELS IN THE SHORT TERM. BEYOND THE FIRST COUPLE OF PERIODS...SEE VERY LITTLE REASON TO STRAY FROM THE BLEND OF THE GFS AND THE NAM. SHORT TERM....TODAY THROUGH TUESDAY... SFC BOUNDARY THAT IS STALLING OUT ACROSS THE FA FROM STL TO CHI IS EXPECTED TO RETURN FURTHER NORTH THROUGHOUT THE DAY SUNDAY AS WARM AIR AND RETURN FLOW KICKS IN IN EARNEST AS THE SUN GOES DOWN...MIXING PLENTY OF ADDITIONAL MOISTURE INTO THE LOW LEVELS. INCREASING THE INSTABILITY IN THE WARM SECTOR AHEAD OF THE COLD FRONT WITH A LOW LEVEL JET INCREASING AS WELL WILL ALL CONTRIBUTE TO A RATHER SIGNIFICANT OUTBREAK OF SEVERE WEATHER ACROSS CENTRAL ILLINOIS. SPC HAS ISSUED A HIGH RISK IN THEIR DAY ONE OUTLOOK FOR MOST OF THE CWA. WITH STEEP LAPSE RATES THROUGH THE MID LEVELS AND INCREASING MOISTURE AT THE SFC...MODEL SOUNDINGS ARE SHOWING CAPE VALUES OF NEAR 2000J/KG BY 06Z. THE MAJORITY OF THE ACTION SHOULD ACTUALLY BE IN THE EVENING AND OVERNIGHT HOURS WHEN THE DEEP LAYER SHEAR WILL BE PLENTY TO SUSTAIN SUPERCELLS AND SUPPORT TORNADIC DEVELOPMENT...ALONG WITH LARGE HAIL AND DAMAGING WINDS. LATE IN THE EVENT... STORMS ARE EXPECTED TO EVOLVE INTO A MORE LINEAR STORM SYSTEM AND MOVE INTO INDIANA. MAIN QUESTIONS ARE ABOUT THE TIMING...WITH STORMS POSSIBLE TO FIRE UP ALONG THE WARM FRONT THROUGH THE AFTERNOON HOURS. MODELS AT THIS POINT ARE NOT PICKING UP ON ANY SUCH ACTIVITY (CAN GLOB, GFS, OR NAM)...AND HAVE ONLY PUT CHANCE POPS IN THE GRIDS FOR ANY SUCH ACTIVITY. LONG TERM...WEDNESDAY THROUGH SATURDAY... SHIFT SLIGHTLY IN THE AIRMASS FOR THE AREA. AFTER THE COLD FRONT MOVES THROUGH...PATTERN WILL SHIFT TO A SLIGHTLY NORTHWESTERLY FLOW...THEN FLATTEN OUT SOMEWHAT ALOFT PUTTING US IN A MORE ZONAL FLOW...AFTER A SYSTEM RIPPLES THROUGH MIDWEEK. THIS SYSTEM IS ALTERING SLIGHTLY IN EACH MODEL RUN...AND HAVE TWEAKED THE FORECAST TO REFLECT A CHANGE IN THE TIMING SLIGHTLY...LEAVING A BIT OF ROOM FOR THE LACK OF CONFIDENCE. MAJORITY OF THE CHANCE FOR RAIN...MOSTLY LATE ON WEDNESDAY NIGHT AND THRU THURSDAY. TEMPERATURES WILL RETURN TO MORE NORMAL TEMPERATURES FOR EARLY MARCH NEXT WEEK. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH (FOR FLASH FLOODING) IN EFFECT THROUGH 6 AM MONDAY MORNING FOR AREAS ROUGHLY ALONG AND SOUTH OF A SHELBYVILLE TO PARIS LINE. && HUETTL/HJS
Hazardous weather outlook, Mar 12, 11:15 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1115 AM CST SUN MAR 12 2006 ILZ027>031-036>038-040>055-131200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- 1115 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK LATE THIS AFTERNOON AND TONIGHT WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE... VERY STRONG LOW PRESSURE OVER COLORADO WILL APPROACH THE AREA BY TONIGHT AND LIFT A WARM FRONT NORTH ACROSS CENTRAL ILLINOIS THIS AFTERNOON. THIS SYSTEM WILL INTERACT WITH A VERY WARM AND MOIST AIR MASS TO PRODUCE THUNDERSTORMS ACROSS ILLINOIS LATE THIS AFTERNOON AND TONIGHT. THERE IS A HIGH RISK THAT THESE STORMS WILL BE SEVERE. THESE STORMS ARE EXPECTED TO DEVELOP WEST OF ILLINOIS AND MOVE INTO THE AREA AFTER 3 PM THIS AFTERNOON AND CONTINUE THROUGH AT LEAST MIDNIGHT TONIGHT. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND A FEW STRONG LONG-TRACK TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON AND INTO TONIGHT. A CONFERENCE CALL FOR ESDA DIRECTORS WILL BE CONDUCTED AT NOON AND AGAIN AT 2 PM TODAY. ILZ056-057-061>063-066>068-071>073-131200- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1115 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK LATE THIS AFTERNOON AND TONIGHT WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE... VERY STRONG LOW PRESSURE OVER COLORADO WILL APPROACH THE AREA BY THIS EVENING...LIFTING A WARM FRONT NORTH ACROSS CENTRAL ILLINOIS THIS AFTERNOON. THIS SYSTEM WILL INTERACT WITH A VERY WARM AND MOIST AIR MASS TO PRODUCE THUNDERSTORMS ACROSS ILLINOIS LATE THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE TO HIGH RISK THAT THESE STORMS WILL BE SEVERE. THESE STORMS ARE EXPECTED TO DEVELOP WEST OF ILLINOIS AND MOVE INTO THE AREA BY THIS EVENING AFTER 6 PM AND CONTINUE INTO TONIGHT THROUGH AT LEAST 3 AM. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF BASEBALLS... DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND A FEW STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A FLASH FLOODING THREAT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON AND INTO TONIGHT. A CONFERENCE CALL FOR ESDA DIRECTORS WILL BE CONDUCTED AT NOON AND AGAIN AT 2 PM TODAY. AUTEN/HUETTL
In the hours before
Local storm report, Mar 12, 8:16 AM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
816 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 S LEWISTOWN 40.37N 90.16W
03/11/2006 M0.88 INCH FULTON IL TRAINED SPOTTER
0458 PM HAIL GALESBURG 40.95N 90.38W
03/11/2006 M0.75 INCH KNOX IL TRAINED SPOTTER
HAIL COVERING THE GROUND. RELAYED BY DVN NWS.
0500 PM HAIL WATAGA 41.03N 90.28W
03/11/2006 M0.75 INCH KNOX IL CO-OP OBSERVER
0509 PM HAIL 7 N GALESBURG 41.05N 90.38W
03/11/2006 M0.75 INCH KNOX IL LAW ENFORCEMENT
0547 PM HAIL 1 SW WINCHESTER 39.62N 90.47W
03/11/2006 M1.75 INCH SCOTT IL LAW ENFORCEMENT
0550 PM HAIL BLUFFS 39.75N 90.53W
03/11/2006 M1.75 INCH SCOTT IL LAW ENFORCEMENT
0613 PM HAIL TALLULA 39.95N 89.94W
03/11/2006 E0.88 INCH MENARD IL EMERGENCY MNGR
0615 PM TSTM WND GST 2 S PHILADELPHIA 39.89N 90.12W
03/11/2006 E65 MPH CASS IL CO-OP OBSERVER
SWOP REPORT.
0625 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
03/11/2006 E0.75 INCH CASS IL CO-OP OBSERVER
SWOP REPORT.
0630 PM TSTM WND DMG 3 N GREENVIEW 40.13N 89.74W
03/11/2006 MENARD IL LAW ENFORCEMENT
POWER LINES DOWN FROM NORTHWEST TO NORTHEAST OF
GREENVIEW. FROM SHERIFF.
0634 PM HAIL 4 ESE ASHLAND 39.87N 89.94W
03/11/2006 E0.88 INCH SANGAMON IL LAW ENFORCEMENT
PUBLIC REPORTED NICKEL SIZE HAIL ON ROUTE 125 IN PLEASANT
PLAINS. REPORTED BY CASS COUNTY SHERIFF.
0637 PM HAIL 2 W DELAVAN 40.37N 89.58W
03/11/2006 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0651 PM HAIL NEW BERLIN 39.73N 89.91W
03/11/2006 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0655 PM TSTM WND DMG 3 E NEW HOLLAND 40.18N 89.53W
03/11/2006 LOGAN IL EMERGENCY MNGR
SILO BLOWN OVER WEST OF SUGAR CREEK.
0702 PM TSTM WND GST 3 SE HARTSBURG 40.22N 89.40W
03/11/2006 E60 MPH LOGAN IL EMERGENCY MNGR
60 MPH OR ABOVE. ALSO 1/2 INCH HAIL.
0705 PM HAIL SPRINGFIELD 39.78N 89.64W
03/11/2006 E0.75 INCH SANGAMON IL PUBLIC
REPORTED ON THE NORTHEAST SIDE OF SPRINGFIELD.
0709 PM HAIL LINCOLN 40.15N 89.37W
03/11/2006 M1.00 INCH LOGAN IL TRAINED SPOTTER
AT FAIRGROUNDS AND IN TOWN.
0733 PM HAIL LEXINGTON 40.64N 88.78W
03/11/2006 M0.75 INCH MCLEAN IL EMERGENCY MNGR
0755 PM HAIL LE ROY 40.34N 88.76W
03/11/2006 M0.75 INCH MCLEAN IL EMERGENCY MNGR
0856 PM HAIL 2 E SHELBYVILLE 39.41N 88.77W
03/11/2006 M0.75 INCH SHELBY IL LAW ENFORCEMENT
HAIL COVERING THE GROUND. REPORTED BY ISP.
0900 PM HAIL 5 N TUSCOLA 39.87N 88.28W
03/11/2006 M0.75 INCH DOUGLAS IL TRAINED SPOTTER
0918 PM HAIL WINDSOR 39.44N 88.60W
03/11/2006 M0.88 INCH SHELBY IL CO-OP OBSERVER
0940 PM HAIL MATTOON 39.48N 88.37W
03/11/2006 M0.88 INCH COLES IL EMERGENCY MNGR
0940 PM HAIL 3 E MATTOON 39.48N 88.31W
03/11/2006 M0.75 INCH COLES IL EMERGENCY MNGR
NEAR INTERSECTION OF I-57 AND ROUTE 16. REPORTED BY EOC.
0500 AM FLASH FLOOD 1 W ROBINSON 39.01N 87.76W
03/12/2006 CRAWFORD IL CO-OP OBSERVER
WATER OVER IL ROUTE 33 WEST OF ROBINSON. REPORT FROM
WTYE...THE ROBINSON COOP.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:01 PM CST | Severe Thunderstorm Warning | ILX | Mason, Menard, Sangamon | 59 min |
| Mar 11, 6:27 PM CST | Severe Thunderstorm Warning | ILX | Morgan | 27 min |
| Mar 11, 6:29 PM CST | Tornado Warning | ILX | Logan, Menard | 20 min |
| Mar 11, 6:49 PM CST | Severe Thunderstorm Warning | ILX | Logan | 39 min |
| Mar 11, 6:58 PM CST | Severe Thunderstorm Warning | ILX | Sangamon | 44 min |
| Mar 11, 7:15 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 48 min |
| Mar 11, 8:25 PM CST | Severe Thunderstorm Warning | ILX | Christian, Shelby | 65 min |
| Mar 11, 8:39 PM CST | Severe Thunderstorm Warning | ILX | Moultrie | 23 min |
| Mar 11, 8:50 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 40 min |
| Mar 11, 9:21 PM CST | Severe Thunderstorm Warning | ILX | Coles, Moultrie | 36 min |
| Mar 12, 12:20 PM CST | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 40 min |
| Mar 12, 2:52 PM CST | Severe Thunderstorm Warning | ILX | Knox | 37 min |
| Mar 12, 3:17 PM CST | Tornado Warning | ILX | Knox, Stark | 43 min |
| Mar 12, 3:47 PM CST | Severe Thunderstorm Warning | ILX | Marshall | 43 min |
| Mar 12, 3:59 PM CST | Tornado Warning | ILX | Marshall | 31 min |
| Mar 12, 4:24 PM CST | Severe Thunderstorm Warning | ILX | Peoria | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.